# SDR CA960826055

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Part number: 4045685
- Condition: Unapproved
- Location: Armature
- Component: Hydroaire, 85816
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM USES SKF BEARING.  BEARING REMOVED HAD NO NAME ON IT.
